# SDR 9508325527

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A ONE INCH CRACK IN THE NR 1 ENGINE NACELLE STRUT SKIN PANEL, NACELLE STA 115.  REPAIRED PANEL P/N 311N3450-11, -13, -15 PER EA 55-98479.
